advertisement
Question
Posted by: Carli | 2004/03/03

Nuzak en Tetralysal

Hi
Hi
My dermatoloog het 'n 6 maande kurus van Tetralysal voorgeskryf. Na die 6 maande moes ek vir 'n ruk ophou, maar het nou weer met nog 'n 6 maande kursus begin. Ek het egter nou ook begin om Nuzuk te drink en is bekommerd dat die antibiotika dalk die absorpsie van die Nuzak sal beïnvloed? Is dit moontlik en indien wel, sal iets soos Interflora dalk help?

Dankie.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Carli, jy hoef nie bekommerd te wees nie – jy kan die twee met veiligheid saam neem. Sterkte.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement